# SDR SIMA2020032714003

- Difficulty date: February 14, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 37,942 hours, 33,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM BETWEEN FR 24-25 IS CORRODED.-C/A-COMPLETE:REMOVED AND REPLACED CROSSBEAM BETWEEN FR 24-25 WITH SERVICEABLE PART IAW EMB 145 SRM 51-40-02
